# SDR VNAA0208020

- Difficulty date: August 12, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 16,094 hours, 13,957 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A FLIGHT GUIDANCE CONTROL FAIL MESSAGE AND ABORTED TAKEOFF.  WHEN THE FLIGHT TAXIED ONTO THE TAXIWAY, THE MESSAGE CLEARED.  THE CREW CALLED MAINTENANCE CONTROL AND WAS ADVISED TO MAKE ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4031 THEN DEPARTED WITH NO FURTHER INCIDENTS.
